Feeds:
Posts
Comments

Archive for the ‘arthritis’ Category

My daughter is 14 years old. At present in Australia all girls at secondary school are administered the Gardasil vaccine free of charge at school.  I was reluctant to let her have it as it is a relatively new vaccine, but the health department expressed no concerns. I decided to allow her to have the vaccine in the hope that this would reduce her chances of getting cervical cancer.

The first dose was administered at school in March of this year,  and for the following 2 days she complained of mild side effects, such as pains in her legs and feeling off colour.  I allowed her to take things a little easier and the symptoms seemed to pass within a short time.

After the second dose in May she had similar symptoms but nothing to be really concerned about.  However, approximately a month after the second dose she started experiencing swollen, painful joints which were so severe I took her to the emergency department of our local children’s hospital.  They ran blood tests, did x-rays and referred her to see a rheumatologist the following week. In the meantime they prescribed her Naprosen for the pain and swelling.

Unfortunately her symptoms got progressively worse and she was admitted to hospital for pain relief as by now she was unable to walk unaided due to the extreme pain.  The rheumatologist told me that her blood tests  revealed that she has a positive rheumatoid factor and as a result of this she has been diagnosed with juvenile rheumatoid arthritis.  She is now on the arthritis disease modifier, Plaquinal and the anti-inflammatory Naprosen.  The doctor told me that she must have had a virus in the proceeding month which caused her immune system to respond like this. I told him that she hadn’t been ill at all in recent times but that she had had the Gardasil vaccine. He didn’t believe that this was relative.

I was still considering allowing her to have the final dose but the doctor suggested waiting a few months. After reading articles on this blog about other people’s experiences I’m now convinced that the vaccine was involved and she will not be receiving the final dose.

My daughter’s arthritis symptoms have settled now after a month of high dose Prednisolone and 3 months of the disease modifying drug. Hopefully she is on the road to a remission for a period of time.   However over the past few months she has suffered extreme pain from a condition which will probably be with her for her whole lifetime.  If I could turn back time I would have followed my gut instinct and not allowed her to have this vaccine.

Cheers
Lynn

Read Full Post »

I thought getting the hpv vaccination was a good idea for myself. I had tested negative for hpv for years. I got my first two injections without any side effects. Then I had the third one, again no reaction.

I want to explain that I have an autoimmune disorder and have been on immuno suppressive therapy off and on for years. I don’t understand why my doctor would recommend the gardasil vaccine especially with me being drug sensitive. Gardasil is advertised as purified protiens from the hpv virus, something that can not cause hpv.

Exactly two and a half months after the last injection of Gardasil I got a small growth in my groin. My doctor said it was a skin tag because my pap tested negative for hpv. I went ahead and had it removed and biopsied, turns out it was a genital wart. I hadn’t had sex in over a year and my minimum exposure would have been a year and nine months. I do not believe I got the HPV from a partner. With having an autoimmune disorder I doubt hpv could hide out in my body for almost two years.

The autoimmune disorder I have is RA, rheumatoid arthritis. After Gardasil, my arthritis basically went crazy. I ended up getting fluid on my knees which I had not had in 7 years and the arthritis progressed to the point I could barely move. I’ve had to go on an IV drug to try and get it back under control. It has been a year now.

I’ve been researching Gardasil and Hpv like mad. What I have found is really very surprising too. I think that gardasil prays on peoples fears, which is why I got the medicine. I was told only that I could get a headache or feel nauseated after the injections. But after reading about low risk hpv, people with high levels of vitamin c, b, Zinc, folic acid, and e tend to be at a lower risk of getting it. As well as the body usually clears itself of it within 2 years after exposure and it becomes non contagious. Their are also herbals that can make it go dormant.

I now regret the day I got the Gardasil vaccine. I don’t know of anyone else that has had these problems so I thought I would send this in.

Read Full Post »